| Model Number |
MIS-7F07 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
Event or Problem Description
It was reported that a delay in surgery occurred due to the micro introducer 7f x 7cm kits sticking significantly.The physician described the white part of the sheath as blunt and not entering the vein easily, which necessitated making a wider or larger skin incision to advance the sheath into the vein.The procedure was completed using the mis-7f07 kit despite the issue.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
We were unable to review the manufacturing and inspection records for this lot as the lot # was missing.No samples were returned from the customer for review.Additionally, no photographic or visual evidence of any kind was provided, which would have allowed the allegation to be reviewed.Without necessary evidence, we are unable to perform a thorough investigation or determine a root cause and corrective action currently.As a result, no corrective action is required at this point.However, if samples are returned later, we would be happy to reopen this complaint for re-evaluation.Additional information provided in h.6.And h.11.